# SDR AALA202501232195

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 34,890 hours, 14,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR DIFFICULT TO ARM GIRT BAR. WILL NOT GO INTO BRACKET. LUBED GIRT BAR RETAINERS, GIRT BAR OPERTIONAL CHECKED GOOD. PER AMM 25-66-02-400-801.
